MathSciNet Relay Station
MathSciNet bibliographic data
MR2909498 93A14 (93B12 93B36 93E03)
Karimi, Hamid Reza A sliding mode approach to $H\sb \infty$ synchronization of master-slave time-delay systems with Markovian jumping parameters and nonlinear uncertainties. J. Franklin Inst. 349 (2012), no. 4, 1480–1496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement